Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Reno, NV

July 6, 2015Lassen County, California; Washoe County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 6, 2015, 6:12 PM PDT for Lassen County, California; Washoe County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 6:12 PM PDT (01:12 UTC)
Expired
Jul 6, 2015, 9:15 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Lassen County, CA, Washoe County, NV

The radar

The Reno radar (KRGX), 37 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 1.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
2526 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WGUS55 KREV 070112
FFWREV
CAC035-NVC031-070415-
/O.NEW.KREV.FF.W.0028.150707T0112Z-150707T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
612 PM PDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA...
  SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...

* UNTIL 915 PM PDT
    
* AT 610 PM PDT...DOPPLER RADAR AND WEATHER SPOTTERS INDICATED A 
  THUNDERSTORM PRODUCING VERY HEAVY RAIN AND PEA SIZE HAIL ALONG RED 
  ROCK ROAD NORTH OF STEAD AND ALONG HIGHWAY 395 SOUTH OF HALLELUJAH 
  JUNCTION.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...   
  HALLELUJAH JUNCTION...RED ROCK ROAD NORTH SILVER KNOLLS AND STEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 4003 11971 3972 11967 3972 12007 4000 12007

$$

BRONG
2 follow-up statements
492 
WGUS75 KREV 070146
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
646 PM PDT MON JUL 6 2015

CAC035-NVC031-070415-
/O.CON.KREV.FF.W.0028.000000T0000Z-150707T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LASSEN CA-WASHOE NV-
646 PM PDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM PDT FOR
SOUTHEASTERN LASSEN AND SOUTHERN WASHOE COUNTIES...

AT 644 PM PDT...HEAVY RAIN HAS DECREASED OVER RED ROCK ROAD AND THE 
PETERSON RANGE. FLOODING OF RURAL AREAS WILL CONTINUE FOR THE NEXT 
HOUR OR TWO.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HALLELUJAH JUNCTION...RED ROCK ROAD NORTH OF SILVER KNOLLS AND STEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 4003 11971 3972 11967 3972 12007 4000 12007

$$

BRONG
079 
WGUS75 KREV 070300
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
800 PM PDT MON JUL 6 2015

CAC035-NVC031-070308-
/O.CAN.KREV.FF.W.0028.000000T0000Z-150707T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LASSEN CA-WASHOE NV-
800 PM PDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LASSEN AND SOUTHERN
WASHOE COUNTIES IS CANCELLED...

HEAVY RAIN IN THE RED ROCK AREA AND OVER THE PETERSON RANGE HAS 
ENDED. FLOOD WATERS WILL SLOWLY RECEDE DURING THE NEXT HOUR OR TWO.  
SEVERAL RURAL ROADS MAY HAVE BEEN DAMAGED OR HAVE ROCK AND MUD 
SLIDES OVER THEM.  TRAVELERS ALONG RED ROCK ROAD NORTH OF STEAD AND 
SLIVER KNOLLS SHOULD USE CAUTION TONIGHT...AS DAMAGED ROADS MAY BE 
DIFFICULT TO SPOT AFTER SUNSET.

LAT...LON 4003 11971 3972 11967 3972 12007 4000 12007

$$

BRONG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:11 PM PDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 6, 2:11 PM PDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
211 PM PDT MON JUL 6 2015

.SYNOPSIS...

LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE
AND BRING THE THREAT FOR THUNDERSTORMS THROUGH THE WEEK,
ESPECIALLY DURING THE AFTERNOON AND EVENING. THE HIGHEST
PROBABILITY OF STRONG THUNDERSTORMS WILL OCCUR TODAY AND TOMORROW,
BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ANY DAY THIS WEEK.

&&

.SHORT TERM...

ATMOSPHERIC CONDITIONS REMAIN IN PLACE TODAY FOR STRONG
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE EASTERN SIERRA AND WESTERN
NV FROM RENO-SPARKS SOUTH TO LYON-MINERAL COUNTIES WHERE THE
COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE GREATEST. LOCATIONS
IN NORTHEAST CA AND WESTERN NV THAT ARE NORTH AND EAST OF THIS
AREA COULD ALSO SEE ISOLATED STORMS PRODUCING BRIEF HEAVY RAIN,
AND MAY ACTUALLY HAVE A BETTER CHANCE FOR STRONG THUNDERSTORMS TO
CREATE HAIL UP TO ONE INCH IN DIAMETER AND STRONG OUTFLOW WINDS
50-60 MPH.

THE MORNING ATMOSPHERIC SOUNDING AT THE RENO FORECAST OFFICE
SHOWED STEEP MID-LEVEL LAPSE RATES BUT WITH A CAP AROUND 600 MB.
THIS CAP IS EXPECTED TO ERODE BY MID-AFTERNOON AS TEMPERATURES
HEAT UP ALLOWING CONVECTION TO BECOME DEEPER AND STRONGER. THOUGH
NOT STRONG, THERE IS ALSO MODERATE 0-6K SHEAR THIS AFTERNOON
WHICH INCREASES THE POTENTIAL FOR LONGER-LASTING STRONG UPDRAFTS
WITHIN ANY STORMS.

THE ACTIVE THUNDERSTORM PATTERN WILL CONTINUE ALL WEEK AS A LOW
PRESSURE SYSTEM SLOWLY MOVES EAST OVER CA/NV. CURRENT SATELLITE
ESTIMATES SHOW ABUNDANT MOISTURE OFFSHORE WHICH WILL PROVIDE A
MOIST SOUTHWEST FLOW ALOFT TUESDAY-WEDNESDAY. BY TUESDAY, THE LOW
WILL HAVE MOVED FAR ENOUGH ONSHORE TO INCREASE THE POTENTIAL FOR
UPPER IMPULSES TO INFLUENCE THUNDERSTORM ACTIVITY. CURRENT MODELS
SHOW POTENTIAL FOR AN IMPULSE TO ARRIVE EARLY TUESDAY MORNING WITH
A STRONGER UPPER WAVE FOR AFTERNOON. TIMING THESE IMPULSES IS
DIFFICULT BUT ANOTHER FLASH FLOOD WATCH MAY BE WARRANTED FOR
TUESDAY AFTERNOON. THE ONLY LIMITING FACTOR COULD BE IF THE
MORNING IMPULSE CREATES ENOUGH CLOUD COVER TO LIMIT INSTABILITY
DURING THE AFTERNOON.

FOR WEDNESDAY, A BROAD AREA OF SLOW RISING MOTION IN THE
NORTHEAST QUADRANT OF THE UPPER-LOW SHOULD LEAD TO AN INCREASE IN
CLOUD COVER AND RAIN SHOWERS BUT COULD LEAD TO A DECREASE IN THE
NUMBER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN. HOWEVER,
MODEL GUIDANCE CONTINUES TO SHOW THE POTENTIAL FOR STRONG
INSTABILITY, AND ANY CLOUD BREAKS WOULD AGAIN PROVIDE A THREAT FOR
STRONG THUNDERSTORMS AND LOCALLY HEAVY RAIN WEDNESDAY AFTERNOON
AND EVENING. JCM

.LONG TERM...THURSDAY THROUGH MONDAY...

AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND
ACROSS NEVADA BY THURSDAY AFTERNOON. THIS WILL PROVIDE MUCH COOLER
TEMPERATURES WITH A BETTER POTENTIAL TO SEE WIDESPREAD PRECIPITATION
ACROSS THE REGION. OVERALL LOOKING FOR AMPLE MOISTURE/CLOUD COVER TO
SPREAD INLAND WITH THE LOW WHICH MAY INHIBIT INSTABILITY AND LEAD TO
MORE WIDESPREAD SHOWER ACTIVITY WITH ISOLATED STORM COVERAGE. THE
INCREASED CLOUDS COULD ALSO KEEP HIGH TEMPERATURES IN THE UPPER 70S
TO LOWER 80S ACROSS WESTERN NEVADA WITH UPPER 60S TO LOWER 70S
ACROSS SIERRA VALLEYS. MAIN CHANGES TO THE FORECAST FOR THURSDAY
WERE TO INCREASE PRECIP CHANCES, INCREASE CLOUD COVER, AND ALSO TO
LOWER HIGH TEMPERATURES.

AN UPPER LOW WILL THEN DEVELOP JUST OFF THE WEST COAST BY FRIDAY
WITH ADDITIONAL CHANCES FOR SHOWERS AND STORMS ACROSS THE SIERRA AND
INTO FAR NORTHWESTERN NEVADA. THE LOW WILL MAINTAIN CHANCES FOR
SHOWERS AND STORMS ON SATURDAY BUT CHANCES WILL SLIP MAINLY ACROSS
THE NORTHERN FORECAST AREA ROUGHLY NORTH OF INTERSTATE 80. BY
SUNDAY, MODEL GUIDANCE INTRODUCES A DRY SOUTHWEST FLOW WHICH WILL
TRANSITION US INTO A DRIER PATTERN INTO EARLY NEXT WEEK. HIGH
TEMPERATURES LOOK TO RETURN TO NEAR SEASONABLE LEVELS WITH UPPER 80S
ACROSS WESTERN NEVADA AND MID TO UPPER 70S ACROSS THE SIERRA. FUENTES

&&

.AVIATION...

THUNDERSTORMS OVER THE SIERRA AND NORTHEAST CA WILL BECOME
STRONGER AND SPREAD EASTWARD THIS AFTERNOON AND EVENING. ERRATIC
OUTFLOW WINDS UP TO 50 KTS AND LOW VSBY DUE TO HEAVY RAIN ARE THE
MAIN AVIATION THREATS FROM THESE STORMS. MOUNTAIN OBSCURATION IS
ALSO LIKELY ESPECIALLY NEAR THE CREST OF THE SIERRA. STORMS SHOULD
BECOME LESS INTENSE AFTER 0900 PDT BUT SHOWERS MAY PERSIST
OVERNIGHT.

EXPECT SIMILAR CONDITIONS TOMORROW (TUESDAY), EXCEPT THUNDERSTORMS
MAY START EARLIER THAN TODAY, ESPECIALLY OVER THE SIERRA WHERE
STORMS MAY INITIATE BY MID-MORNING. JCM

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003.

CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 6, 5:19 PM PDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
519 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             5 NW RENO               39.59N 119.89W
07/06/2015  M0.25 INCH       WASHOE             NV   BROADCAST MEDIA

            BROADCAST MEDIA REPORTING PEA SIZED HAIL AND VERY HEAVY
            RAINFALL.

&&

MCGUIRE
Special weather statement, Jul 6, 5:19 PM PDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
519 PM PDT MON JUL 6 2015

CAZ071-070115-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
519 PM PDT MON JUL 6 2015

...SPECIAL WEATHER STATEMENT...

AT 518 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF MADELINE...MOVING
SOUTHEAST AT 5 MPH OR LESS.

HEAVY RAIN AND HALF INCH HAIL ARE OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CA 139 AND CA 513.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.
SOME BACKCOUNTRY ROADS MAY BECOME COVERED IN MUD AND DEBRIS.
TRAVELERS AND URGED TO USE CAUTION.

&&

LAT...LON 4106 12086 4114 12066 4098 12047 4085 12078
TIME...MOT...LOC 0018Z 331DEG 5KT 4101 12072

BRONG
Local storm report, Jul 6, 5:29 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
529 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       5 N RENO                39.61N 119.82W
07/06/2015  M0.71 INCH       WASHOE             NV   OFFICIAL NWS OBS

            NATIONAL WEATHER FORECAST OFFICE RECOREDED 0.71 INCHES OF
            RAINFALL IN ONE HOUR.

0527 PM     HAIL             1 S RENO                39.52N 119.82W
07/06/2015  M0.25 INCH       WASHOE             NV   PUBLIC

            IN MIDTOWN RENO

&&

MCGUIRE
Special weather statement, Jul 6, 5:47 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
547 PM PDT MON JUL 6 2015

CAZ072-NVZ002-070130-
GREATER LAKE TAHOE AREA CA-GREATER LAKE TAHOE AREA NV-
547 PM PDT MON JUL 6 2015

...SPECIAL WEATHER STATEMENT...

AT 545 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTH LAKE TAHOE...MOVING NORTH AT 15 MPH.

BLINDING DOWNPOURS, SMALL HAILS, WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...SOUTHEASTERN END OF LAKE TAHOE...
SOUTH LAKE TAHOE...ZEPHYR COVE...MEYERS...DAGGET PASS...
SOUTH LAKE TAHOE AIRPORT AND HEAVENLY VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3889 11987 3881 12003 3903 12011 3907 11989
TIME...MOT...LOC 0045Z 161DEG 14KT 3891 11996

TF
Local storm report, Jul 6, 5:51 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
551 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HEAVY RAIN       4 SSW RENO              39.49N 119.86W
07/06/2015  M0.84 INCH       WASHOE             NV   TRAINED SPOTTER

            MOST FELL FROM 450 TO 510 PM. STANDING WATER ON MCCARRAN
            BLVD IN CAUGHLIN RANCH AREA AT THAT TIME

0551 PM     FLASH FLOOD      3 N DAYTON              39.28N 119.58W
07/06/2015                   LYON               NV   LAW ENFORCEMENT

            LYON COUNTY SHERIFFS OFFICE REPORTING A VEHICLE IS BEING
            PULLED OUT OF A FLASH FLOOD IN THE SIX MILE CANYON AREA.

&&

MCGUIRE
Local storm report, Jul 6, 5:56 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
556 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 E SOUTH LAKE TAHOE    38.94N 119.96W
07/06/2015  M0.25 INCH       EL DORADO          CA   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL AND VERY
            HEAVY RAINFALL.

&&

MCGUIRE

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:19 PM PDTSpecial Weather StatementREVLassen56 min
Jul 6, 6:58 PM PDTSpecial Weather StatementREVMono62 min
Jul 6, 8:58 PM PDTSpecial Weather StatementREVLassen62 min
Jul 6, 9:32 PM PDTFlash Flood WatchREVAlpine, El Dorado, Lassen, Mono, Nevada, Placer and 2 more21 hr
Jul 7, 10:55 AM PDTSpecial Weather StatementREVAlpine, Mono35 min
Jul 7, 11:40 AM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 7, 12:35 PM PDTSpecial Weather StatementREVMono25 min
Jul 7, 1:03 PM PDTFlash Flood WarningREVAlpine, El Dorado, Mono3 hr
Jul 7, 1:24 PM PDTSpecial Weather StatementREVMono36 min
Jul 7, 1:39 PM PDTSpecial Weather StatementREVPlumas51 min
Jul 7, 2:10 PM PDTSevere Thunderstorm WarningREVNevada, Sierra35 min
Jul 7, 2:20 PM PDTSpecial Weather StatementREVSierra40 min
Jul 7, 2:24 PM PDTFlash Flood WarningREVSierra3 hr
Jul 7, 2:39 PM PDTSpecial Weather StatementREVMono36 min
Jul 7, 2:49 PM PDTSevere Thunderstorm WarningREVLassen, Plumas, Sierra41 min
Jul 7, 2:56 PM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 7, 3:17 PM PDTSpecial Weather StatementREVMono28 min
Jul 7, 3:20 PM PDTSpecial Weather StatementREVPlumas40 min
Jul 7, 3:47 PM PDTSpecial Weather StatementREVLassen43 min
Jul 7, 4:12 PM PDTSpecial Weather StatementREVMono48 min
Jul 7, 4:41 PM PDTSpecial Weather StatementREVMono34 min
Jul 6, 5:16 PM PDTFlash Flood WarningREVChurchill, Lyon3 hr
Jul 6, 5:47 PM PDTSpecial Weather StatementREV43 min
Jul 7, 12:14 PM PDTSpecial Weather StatementREVDouglas46 min
Jul 7, 12:52 PM PDTSpecial Weather StatementREVWashoe38 min
Jul 7, 1:03 PM PDTSpecial Weather StatementREV87 min
Jul 7, 1:30 PM PDTSpecial Weather StatementREV45 min
Jul 7, 1:43 PM PDTFlash Flood WarningREVDouglas, Lyon, Storey, Washoe3 hr
Jul 7, 1:59 PM PDTSpecial Weather StatementREVStorey31 min
Jul 7, 2:19 PM PDTFlash Flood WarningREVMineral3 hr
Jul 7, 2:23 PM PDTSpecial Weather StatementREVLyon22 min
Jul 7, 2:57 PM PDTSpecial Weather StatementREV48 min
Jul 7, 3:09 PM PDTSpecial Weather StatementREVLyon36 min
Jul 7, 3:48 PM PDTFlash Flood WarningREVChurchill3 hr
Jul 7, 4:04 PM PDTSpecial Weather StatementREVChurchill41 min

Nearby

Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.